MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3: manufacturer address 1- (b)(6).
 
Event or Problem Description
It was reported the patient experienced a skin burn.An iceforce 2.1 cx 90 degree needle was chosen for a cryoablation procedure to treat a site in the patient's kidney.The procedure occurred in a different room than the one used routinely for this type of procedure.In addition, the device was placed under ultrasound instead of computed tomography (ct), so a different size drape with a larger field was used that exposed more of the patient's skin.When the patient was moved to take a ct scan, it is likely that the cryoablation tubing laid against the patient's skin unexpectedly.Consequently, frostbite occurred on the patient's skin.The procedure was completed with the original device and the patient is expected to fully recover.
 
Additional Manufacturer Narrative
Correction to b2: outcomes attrib to adv event, b5: describe event or problem section, and h6: impact codes.Update to h6: evaluation conclusion codes and evaluation method codes based on additional information.D3: manufacturer address 1- tavor building 1, industrial park.Detailed product information was not provided to boston scientific.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the lot # is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the patient experienced a skin burn.An iceforce 2.1 cx 90 degree needle was chosen for a cryoablation procedure to treat a site in the patient's kidney.The procedure occurred in a different room than the one used routinely for this type of procedure.In addition, the device was placed under ultrasound instead of computed tomography (ct), so a different size drape with a larger field was used that exposed more of the patient's skin.When the patient was moved to take a ct scan, it is likely that the cryoablation tubing laid against the patient's skin unexpectedly.Consequently, frostbite occurred on the patient's skin.The procedure was completed with the original device and the patient is expected to fully recover.It was provided that the patient was given silva cream and antibiotics to treat the burn.

Brand Name
ICEFORCE 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam
IS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22045502
Report Number2124215-2025-31971
Device Sequence Number8990419
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public(01)07290104831003
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown